# SDR ASAA2020072103920

- Difficulty date: July 20, 2020
- Submitted: July 21, 2020
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 23,582 hours, 7,627 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Faulted
- Location: First Officer'S
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SINGLE FMC OPERATIONS F/O SIDE INOPERATIVE. GROUNDED - YES.  RESET BREAKERS FMCS COMPUTER 2 AND FMCS COMPUTER 1 IAW FIM  34-61, TASK 836,  FAULT CLEARED, RESET NORMAL. OPS CHECKED GOOD.
